St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

   
 

 

Spectral synthesis in some topological vector spaces of functions


Author: S. S. Platonov
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 22 (2010), nomer 5.
Journal: St. Petersburg Math. J. 22 (2011), 813-833
MSC (2010): Primary 46E10, 46F05
Published electronically: June 28, 2011
MathSciNet review: 2828831
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For the topological vector function spaces of exponential growth, the spectral synthesis property is proved and the spectra of invariant subspaces are described fully.


References [Enhancements On Off] (What's this?)

  • 1. Nicolas Bourbaki, Espaces vectoriels topologiques. Chapitres 1 à 5, New edition, Masson, Paris, 1981 (French). Éléments de mathématique. [Elements of mathematics]. MR 633754
  • 2. Laurent Schwartz, Théorie générale des fonctions moyenne-périodiques, Ann. of Math. (2) 48 (1947), 857–929 (French). MR 0023948
  • 3. Laurent Schwartz, Analyse et synthèse harmoniques dans les espaces de distributions, Canadian J. Math. 3 (1951), 503–512 (French). MR 0044754
  • 4. N. K. Nikol′skiĭ, Invariant subspaces in operator theory and function theory, Mathematical analysis, Vol. 12 (Russian), Akad. Nauk SSSR Vsesojuz. Inst. Naučn. i Tehn. Informacii, Moscow, 1974, pp. 199–412, 468. (loose errata) (Russian). MR 0430821
  • 5. László Székelyhidi, Discrete spectral synthesis and its applications, Springer Monographs in Mathematics, Springer, Dordrecht, 2006. MR 2279454
  • 6. L. R. Volevich and S. G. Gindikin, Obobshchennye funktsii i uravneniya v svertkakh, Fizmatlit “Nauka”, Moscow, 1994 (Russian, with Russian summary). MR 1379334
  • 7. P. K. Raševskiĭ, Description of closed invariant subspaces in certain function spaces, Trudy Moskov. Mat. Obshch. 38 (1979), 139–185 (Russian). MR 544938
  • 8. John E. Gilbert, On the ideal structure of some algebras of analytic functions, Pacific J. Math. 35 (1970), 625–634. MR 0412439
  • 9. G. E. Šilov, Matematicheskii analiz: Vtoroi spetsialnyikurs, Izdat. “Nauka”, Moscow, 1965 (Russian). MR 0219869
  • 10. E. C. Titchmarsh, Introduction to the theory of Fourier integrals, 3rd ed., Chelsea Publishing Co., New York, 1986. MR 942661
  • 11. John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • 12. B. Ya. Levin, Distribution of zeros of entire functions, Gosudarstv. Izdat. Tehn.-Teor. Lit., Moscow, 1956 (Russian). MR 0087740
    B. Ja. Levin, Distribution of zeros of entire functions, American Mathematical Society, Providence, R.I., 1964. MR 0156975
  • 13. A. N. \cyr{K}olmogorov and S. V. \cyr{F}omin, Elementy teorii funktsii i funktsionalnogo analiza, Izdat. “Nauka”, Moscow, 1976 (Russian). Fourth edition, revised. MR 0435771
    A. N. Kolmogorov and S. V. Fomin, Elements of the theory of functions and functional analysis. Vol. 1. Metric and normed spaces, Graylock Press, Rochester, N. Y., 1957. Translated from the first Russian edition by Leo F. Boron. MR 0085462
    A. N. Kolmogorov and S. V. Fomin, Elements of the theory of functions and functional analysis. Vol. 2: Measure. The Lebesgue integral. Hilbert space, Translated from the first (1960) Russian ed. by Hyman Kamel and Horace Komm, Graylock Press, Albany, N.Y., 1961. MR 0118796
  • 14. V. F. Molčanov, Elementary representations of the Laguerre group, Mat. Zametki 23 (1978), no. 1, 31–39 (Russian). MR 0507244

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 46E10, 46F05

Retrieve articles in all journals with MSC (2010): 46E10, 46F05


Additional Information

S. S. Platonov
Affiliation: Petrozavodsk State University, Lenin Ave. 33, Petrozavodsk 185910, Russia
Email: platonov@su.karelia.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-2011-01170-7
Keywords: Spectral synthesis, invariant subspaces, function spaces, algebras of functions, closed ideals
Received by editor(s): June 14, 2009
Published electronically: June 28, 2011
Article copyright: © Copyright 2011 American Mathematical Society